Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I stopped for a day then started bleeding again. What could be causing this?

I have had normal periods for the last seventeen years, but recently when I had my normal period-I stopped for a day then started bleeding again. I had cryosurgery seventeen years and two children ago. Last night I had finally stopped bleeding, but after I washed my vagina, I started bleeding again. Now it has stopped again. When I started bleeding after I had gotten off my period, I had bad stomach cramps, like regular heavy menstrual cramps. I had a pap smear in October, and it was normal. What could be causing this?
Asked On : Tue, 15 Jun 2010
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
You have not mentioned your age whether you are in your pre manopause or manopause period.then this problem may occur.
Consult gynaec and go for ultrasound and rule out any pathology in your genital tract.
Ok and bye.
Answered: Fri, 21 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor